Last reply 3 months ago
Tecfidera and redness of the skin help

Hi, I want to ask you about Tecfidera. I mean that side effect of her redness. Is it possible to “neutralize” the redness of the skin? Are there medicines that when I will give so my skin doesn’t redden? I sincerely fear that my doctor will decide to exchange my medicine. Because if I will be red I am 110% sure that I will not go anywhere and will only sit at home. πŸ™ I have from the red skin of horror. πŸ™ πŸ™ πŸ™ And I feel like I refuse Tecfidera. I do not know what to do. πŸ™ I have an afraid. πŸ™

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the β€˜x’.


highlander
3 months ago

Hi @lenka
Welcome to the club.
Tecfidera has a tendency of causing flushing (redness) of the skin especially when you first start taking it.
It’s generally short lived.
How long have you been using it?
Under your post there is a box marked Tecfidera click on that and it will open up other posts about it.
Feel free to ask anything .


lenka
3 months ago

@highlander yes i know I read a lot of those topics. But I have the greatest fear of reddening my skin.


highlander
3 months ago

@lenka
I’m Scottish and have skin that is whiter than white.
It doesn’t make your skin change colour permanently it will calm down once you get used to the drug.
Do you take it with food?
And taking Aspirin might help reduce it.


lenka
3 months ago

@highlander
I haven’t started yet.So far, the doctor has not officially changed it.So I’m still on Rebif for now.My doctor is just thinking about it. But will I be red if the body gets used to the medicine? I mean, if I start taking medicine will to be 24/7 red. At least in the first few months.


highlander
3 months ago

@lenka
When I first started taking it my arm’s and face became slightly red almost l like I’d been caught looking at a pretty lady😊
It doesn’t happen anymore.
I’ve been using it for around a year now.
It only lasted for around an hour for me when it happens.πŸ˜ƒ
We’re all here to helpπŸ˜ƒ


grandma
3 months ago

@lenka Redness is perhaps not the right word to use. We certainly get flushing where we go red, but it is usually fairly short time, I.e. 10-15 mins and gets better. It usually happens a short time after taking a dose, but things do get better. I’ve been on Tecfidera for just over a year, don’t get any reaction in the morning, usually get a hot flush after the evening dose but not always. Permanent ‘redness’ is not a term I would use, it’s doesn’t appear to be permanent, and certainly isn’t a recognised ‘side effect’. You haven’t even given it a go yet, try to not prejudge before you even try.


lenka
3 months ago

@highlander and @grandma
So if I get Tecfider so red I’ll be cca an hour? And then will I have the normal(light skin)color of my skin again?


highlander
3 months ago

@lenka
You will go back to your normal colour….
You might be lucky and not have it happen to you ever.


grandma
3 months ago

Up to now I’ve been ok. But we are all so differentπŸ™πŸ»πŸ˜œ


lenka
3 months ago

@highlander @grandma So the red face isn’t all day? And those stomach problems?


grandma
3 months ago

Usually hits in weeks3/4, mine only lasted 2 days and then all ok but I do know some people have an ongoing problem. They have seen the ms nurse and got some medication to alleviate their problems.


lenka
3 months ago

@grandma And those ongoing problems that some people have, does it mean they’re still red? Whole days ? Or just when they have a medicine? So for some time afterwards.


highlander
3 months ago

@lenka
I never had stomach problems it didn’t bother me….
And the flushing(redness) isn’t all day just 10-15minutes if that.
πŸ˜† a little like the pic.


grandma
3 months ago

The ongoing problems are stomach related


lenka
3 months ago

@highlander @grandma And is there any medication or something that would relieve Tecfidera side effects(red face/body…)?

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.